# SDR AALA201802169014

- Difficulty date: February 14, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  SUPPORT ANGLE ON THE AFT CREW DOOR CUTOUT AT FRAME 68,  STRINGER 23L.  REPLACED THE SUPPORT ANGLE IAW SRM 51-42-11, AND DRAWING D53670160.
